# SDR IPXA2023072663210

- Difficulty date: July 26, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N630UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65777
- Aircraft time: 6,877 hours, 1,079 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* UPPER DECK CREW SERVICE DOOR LINKED TO MEL 25-68-1 **OII 2** **LINK 25XN3** DEFERED PER MEL 52-13-1
